# SDR SWI2025F00797

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS501 BETWEEN STGR 27 AND STGR 26L.   (C-CHECK RO 06/29/2025)BLENDED OUT CORROSION ON FRAME FS501 BETWEEN STGR 27 AND 26L. FOUND WITHIN LIMITS. REF. REO 690-53-31-959 REV.-- ISSUED 2025-04-18.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
